Prolongation structure and lax representation of the boomeron equation

Share/Save/Bookmark

Martini, R. (1983) Prolongation structure and lax representation of the boomeron equation. Indagationes Mathematicae A: Mathematical sciences, 86 (2). pp. 221-227. ISSN 0023-3358

[img]
Preview
PDF
285Kb
Abstract:An Estabrook-Wahlquist prolongation structure and a Lax representation for the Boomeron equation introduced by Calogero and Degasperis is determined.
Item Type:Article
Copyright:© 1983 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69243
Official URL:http://dx.doi.org/10.1016/1385-7258(83)90058-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page